Academic
Publications
Some iterative methods for general nonconvex variational inequalities

Some iterative methods for general nonconvex variational inequalities,10.1016/j.mcm.2011.07.017,Mathematical and Computer Modelling,Muhammad Aslam Noo

Some iterative methods for general nonconvex variational inequalities   (Citations: 5)
BibTex | RIS | RefWorks Download
In this paper, we suggest and analyze some three-step iterative methods for solving general nonconvex variational inequalities using the technique of updating the solution. We show that the convergence of these iterative methods requires only the partially relaxed strongly monotonicity which is a weaker condition than cocoerciveness. We are also discuss several special cases. Our method of proof is very simple compared with other techniques.
Journal: Mathematical and Computer Modelling - MATH COMPUT MODELLING , vol. 54, no. 11, pp. 2955-2961, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: